# SDR AALA202203072694

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737*
- Aircraft serial: 33250
- Aircraft time: 15,932 hours, 6,576 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE AFT RIGHT LAVATORY DOOR LOCK IS INOPERATIVE. CLEANED AND REPAIRED AFT RIGHT LAVATORY DOOR AS REQUIRED.
